# SDR ASOA2012072301961

- Difficulty date: July 9, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 27,591 hours, 24,622 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Part time: 986,664 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FAILS NDT WITH AN INDICATION AT TOP OF CARGO TRACK LBL 27.50.  FULL SCREEN HEIGHT.  REPAIRED IAW REO 601R-53-61-1541 AND SRM 51-42-06.
